It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by gav on December 11, 2000 at 08:14:22:

In Reply to: Re: weird feelings posted by Harley on December 07, 2000 at 13:50:57:

: : I am just writing to ask if anyone has the feeling that they are losing it. Does anyone else feel like they are not the person they are.I feel like I am slowly going mad trying to figure out what feelings and thoughts are from the drugs,what are from the epilepsy and what are from me.Am i alone?Please reply with any thoughts.

: : gav

: Gav, I have done and felt just like you. Maybe not the same meds and combos but I feel like it's a common experience with whom have to take AED's and have seizures. At one point, after trying many different meds, I told my neuro one day that I can't take it anymore. I told him, I beg of you to help me because the only thing that seems better than the drugs is a magnum 44 with a bullet in my head. He asked me to see the psychiatrist that works in combo with his seizure patients, I took some antidepressants for a while but I still could not find an acceptance that I didn't know who I really was(this was a very spiritual challenge for me) and I hated having to take even more drugs. I am still battling with things in my life that occur and are not my choice. I am not religous but I am and have found from my life that I am very spiritual. A christain friend gave me this prayer many years ago and it has alot of truth to it...
: God grant me the serenty to accept the things I cannot change, the courage to change the things I can, and the wisdom to know the difference.

: Also, my advice would be that you find someone whom you can talk to about you! whether being a professional or your mother or someone whom you feel the closest to.
: Fear controls alot of people, and not letting yourself accept things can keep you in a unhappy state. Remember acceptance...isn't a preference, it's merely allowing yourself to acknowlege that something you may not prefer still exists within your life. Bless you and I wish you happiness!

Thank you Harley.
What you wrote and spoke about was very true.I have spoken to my parents and my girlfriend about it before.My mum recognises that i am not the man i should be while i take medications.However i suppose that i have to accept that i may be like this for the rest of my life and it is no good worrying about trying to be a person that i cant be anymore.If the medications control the epilepsy then maybe i should accept the fact that there will be side effects and as a result i will change slightly.Thank you for your help and i feel like i am not alone in the situation.

gav


Follow Ups

All times are GMT -7. The time now is 12:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!